# SDR DXTA2025021002303

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500470
- Aircraft time: 5,744 hours, 4,466 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

MLG BRAKE PRESSURE: TAXIING OUT, THERE WAS AN ABNORMAL AND VERY PRONOUNCED SHUTTERING OF THE BRAKES AS IF WE WERE ON ICE SKIDDING. WE STARTED TAXIING BACK TO THE FBO THEN THE LEAD PAX NOTICED ALSO AND ASKED IF THE BRAKES WERE OK. CORRECTIVE ACTION: PERFORMED TAXI CHECKS. NO DEFECTS NOTED. IAW PHENOM 300 AMM CH32-40-00 AND 32-43-05.
